# SDR SWAA2021090708355

- Difficulty date: August 18, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 74,723 hours, 44,099 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Bs 400 Lbl 23
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CARGO BAY L/H BAFFLE CLIP BS 400 LBL 23 WL 155 IS CRACKED ; / [01] EVALUATED DAMAGE ON BAFFLE CLIP AND FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0. REMOVED OLD BAFFLE CLIP PER SRM 51-40-02-0G-0; [02] VERIFIED EVALUATED DAMAGE ON BAFFLE CLIP AND FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0. REMOVED OLD BAFFLE CLIP PER SRM 51-40-02-0G-0; [03] LOCATED AND DRILLED NEW BAFFLE CLIP AT BS400 LBL23 WL155 PER SRM 51-40-05-0G-0 AND DWG 143A7505. OK TO INSTALL.; [04] VERIFIED CORRECTIVE ACTION #3; OK TO INSTALL GIVEN.; [05] INSTALLED NEW BAFFLE CLIP AT FCB BS400 LBL23 WL155 PER SRM 51-40-02-0G-0 AND DWG 143A7505.; [06] VERIFIED JOB COMPLETE; [07] VERIFIED CORRECTIVE ACTION 5 AND 6.  NEW BAFFLE CLIP INSTALLED.; [08] BAFFLE CLIP AT BS400; LBL23; WL155 REPLACED. ALL WORK ACCOMPLISHED.
